# SDR COMA0160427

- Difficulty date: June 30, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 6,904 hours, 7,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D10012
- Part serial: 1124AB
- Condition: Binding
- Part time: 2,287 hours, 2,300 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 13 DEGREES.REPLACED THE R/H #4 FLAP ACTUATOR.
